# SDR NACA2023022600001

- Difficulty date: February 26, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,617 hours, 20,115 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG PRV ON EICAS ON LANDING. PERFORMED B767 FIM 36-10, FAULT TREE 878, NO FAULT NOTED, MSG CLEARED
